Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
StanSmith

Accutane question

Recommended Posts

I've been on accutane for 4 months with 2 months to go. My back and right shoulder hurt all the time. I can manage it but I can't lift weights which sucks. My question is, how long will it take for this pain to go away after I am done with my cycle of accutane?

Link to comment
Share on other sites

Shouldn't you ask your derm about this? That is not normal, at least in my experience with accutane. I just had the usual side effects (dry lips, little flaking of facial skin, dry nostrils, dry joints, thinning hair)... but I didn't feel any pain in my limbs or back. I also went to the gym, but never used very heavy weights... dunno what the side effects are for a bodybuilder who lifts heavy stuff.

Link to comment
Share on other sites

i had back pain and terrible right shoulder pain. not sure if the shoulder pain is from accutane (started five months ago - think it was from lifting something heavy up high - my child!) i have been in physical therapy for three months now. i'm over two months post accutane. the dr's think the accutane didn't help the healing. i learned to eat and use the mouse with my left hand. it's finally getting better.

Link to comment
Share on other sites

i had back pain and terrible right shoulder pain. not sure if the shoulder pain is from accutane (started five months ago - think it was from lifting something heavy up high - my child!) i have been in physical therapy for three months now. i'm over two months post accutane. the dr's think the accutane didn't help the healing. i learned to eat and use the mouse with my left hand. it's finally getting better.

I think my shoulder injury is due to lifting weights. Possibly overtraining and injurying myself while on accutane.

Edited by StanSmith
Link to comment
Share on other sites

it will probably take longer to heal while on accutane. felt like an old lady - no way could i exercise. i had to stop.

Link to comment
Share on other sites

it will probably take longer to heal while on accutane. felt like an old lady - no way could i exercise. i had to stop.
Wait did u continue with accutane and stop lifting or the other way around? If so, how long after you were done with accutane did your "felt like an old lady"ness go away?

Link to comment
Share on other sites

i never "lifted"....my weights consist of 2 lbs or a 30 lb kid. i stopped exercising while i was on accutane for five months. i could barely open jars and i didn't even want to try sitting on the floor because it would be so painful to get up! Within a couple weeks after the course i was significantly better. two months after the course, my shoulder pain and feet pain finally subsided. it was still worth it.

one of my doctor's told me about her daughter who was on three courses of accutane and she was a gymnast. she had to stop gymnastics while on the tane as she had a hard time simply opening doors. i wasn't to that point, but i only took one course.

Link to comment
Share on other sites

i never "lifted"....my weights consist of 2 lbs or a 30 lb kid. i stopped exercising while i was on accutane for five months. i could barely open jars and i didn't even want to try sitting on the floor because it would be so painful to get up! Within a couple weeks after the course i was significantly better. two months after the course, my shoulder pain and feet pain finally subsided. it was still worth it.

one of my doctor's told me about her daughter who was on three courses of accutane and she was a gymnast. she had to stop gymnastics while on the tane as she had a hard time simply opening doors. i wasn't to that point, but i only took one course.

oh alright thanks for in the info. I'll prob start back up again after 2 months

Link to comment
Share on other sites

Hi

This is my 7th month post accutane and I still have extremely bad back pains. It's actually worse now than when I was taking tane. I'd give it a break for a while just so you don't cause any damage. For me the pain is worth the amazing effects though :D

Link to comment
Share on other sites

Hi

This is my 7th month post accutane and I still have extremely bad back pains. It's actually worse now than when I was taking tane. I'd give it a break for a while just so you don't cause any damage. For me the pain is worth the amazing effects though :D

thanks for the input

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×